| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.The event code was not repeatable.After observing proper device operation through functional and performance testing the device will be returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted physio-control to report that their device logged a critical event code.The event code is related to a potential issue of the device to deliver energy.There was no patient use associated with the reported event.